Pairwise disjoint perfect matchings in r-edge-connected r-regular graphs

Y. Ma, D. Mattiolo, E. Steffen, I.H. Wolf, ArXiv:2206.10975 (2022).

Download
No fulltext has been uploaded.
Preprint | English
Author
Abstract
Thomassen [Problem 1 in Factorizing regular graphs, J. Combin. Theory Ser. B, 141 (2020), 343-351] asked whether every r-edge-connected r-regular graph of even order has r−2 pairwise disjoint perfect matchings. We show that this is not the case if r≡2 mod 4. Together with a recent result of Mattiolo and Steffen [Highly edge-connected regular graphs without large factorizable subgraphs, J. Graph Theory, 99 (2022), 107-116] this solves Thomassen's problem for all even r. It turns out that our methods are limited to the even case of Thomassen's problem. We then prove some equivalences of statements on pairwise disjoint perfect matchings in highly edge-connected regular graphs, where the perfect matchings contain or avoid fixed sets of edges. Based on these results we relate statements on pairwise disjoint perfect matchings of 5-edge-connected 5-regular graphs to well-known conjectures for cubic graphs, such as the Fan-Raspaud Conjecture, the Berge-Fulkerson Conjecture and the 5-Cycle Double Cover Conjecture.
Publishing Year
Journal Title
arXiv:2206.10975
LibreCat-ID

Cite this

Ma Y, Mattiolo D, Steffen E, Wolf IH. Pairwise disjoint perfect matchings in r-edge-connected r-regular graphs. arXiv:220610975. Published online 2022.
Ma, Y., Mattiolo, D., Steffen, E., & Wolf, I. H. (2022). Pairwise disjoint perfect matchings in r-edge-connected r-regular graphs. In arXiv:2206.10975.
@article{Ma_Mattiolo_Steffen_Wolf_2022, title={Pairwise disjoint perfect matchings in r-edge-connected r-regular graphs}, journal={arXiv:2206.10975}, author={Ma, Yulai and Mattiolo, Davide and Steffen, Eckhard and Wolf, Isaak Hieronymus}, year={2022} }
Ma, Yulai, Davide Mattiolo, Eckhard Steffen, and Isaak Hieronymus Wolf. “Pairwise Disjoint Perfect Matchings in R-Edge-Connected r-Regular Graphs.” ArXiv:2206.10975, 2022.
Y. Ma, D. Mattiolo, E. Steffen, and I. H. Wolf, “Pairwise disjoint perfect matchings in r-edge-connected r-regular graphs,” arXiv:2206.10975. 2022.
Ma, Yulai, et al. “Pairwise Disjoint Perfect Matchings in R-Edge-Connected r-Regular Graphs.” ArXiv:2206.10975, 2022.

Export

Marked Publications

Open Data LibreCat

Sources

arXiv 2206.10975

Search this title in

Google Scholar